# SDR SWAA2022020155877

- Difficulty date: August 21, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 34,555 hours, 20,278 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE PANEL 521QB IS CRACKED AT LEADING EDGE FASTENER HOLE (MARKED) / REPAIRED DAMAGED AREA PER SRM 51-70-04-2R-6 & SRM 51-70-14-2R-0.
